Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 274, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 18, 2011, 3:59 PM EDT for 4 counties in Tennessee. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 18, 2011, 5:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Bradley County, TN, Hamilton County, TN, Polk County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 77 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:15 PM EDT | FUNNEL CLOUD | Conasauga, TN | |
| Jun 18, 4:25 PM EDT | TSTM WND DMG | Chattanooga, TN | NUMEROUS TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 11:05 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2056 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
122
WUUS54 KMRX 181959
SVRMRX
TNC011-065-139-153-182100-
/O.NEW.KMRX.SV.W.0274.110618T1959Z-110618T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRADLEY COUNTY IN EAST TENNESSEE...
HAMILTON COUNTY IN EAST TENNESSEE...
POLK COUNTY IN EAST TENNESSEE...
SEQUATCHIE COUNTY IN EAST TENNESSEE...
* UNTIL 500 PM EDT/400 PM CDT/
* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SIGNAL MOUNTAIN...OR 10 MILES NORTHWEST OF CHATTANOOGA...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
CHATTANOOGA...CLEVELAND...DUCKTOWN...SIGNAL MOUNTAIN...LOOKOUT
MOUNTAIN...HARRISON...RED BANK...MIDDLE VALLEY...EAST BRAINERD...
OOLTEWAH...COLLEGEDALE...MCDONALD...FLINT SPRINGS...WATERVILLE...
GAP SPRINGS...CONASAUGA...PARKSVILLE...ARCHVILLE...BIG FROG
MOUNTAIN AND TURTLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
SATURDAY EVENING/500 PM CDT SATURDAY AFTERNOON/ FOR SOUTHWEST NORTH
CAROLINA AND EAST TENNESSEE.
&&
LAT...LON 3499 8546 3500 8544 3504 8541 3504 8539
3506 8537 3510 8537 3511 8540 3514 8538
3520 8539 3526 8543 3513 8430 3499 8433
3498 8546
TIME...MOT...LOC 1959Z 283DEG 26KT 3519 8534
$$
171 follow-up statement
767
WWUS54 KMRX 182027
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
427 PM EDT SAT JUN 18 2011
TNC153-182036-
/O.CAN.KMRX.SV.W.0274.000000T0000Z-110618T2100Z/
SEQUATCHIE TN-
327 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SEQUATCHIE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
SATURDAY AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST
TENNESSEE.
LAT...LON 3502 8542 3503 8542 3504 8539 3506 8537
3510 8537 3511 8539 3516 8538 3525 8531
3513 8430 3499 8433 3498 8546
TIME...MOT...LOC 2026Z 283DEG 26KT 3519 8496 3493 8529
$$
TNC011-065-139-182100-
/O.CON.KMRX.SV.W.0274.000000T0000Z-110618T2100Z/
BRADLEY TN-HAMILTON TN-POLK TN-
427 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR POLK...HAMILTON AND BRADLEY COUNTIES...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF CLEVELAND
TO FAIRVIEW...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
CLEVELAND...DUCKTOWN...OOLTEWAH...EAST BRAINERD...MCDONALD...
COLLEGEDALE...WATERVILLE...FLINT SPRINGS...GAP SPRINGS...
PARKSVILLE...CONASAUGA...ARCHVILLE...BIG FROG MOUNTAIN AND
TURTLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
SATURDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE.
&&
LAT...LON 3502 8542 3503 8542 3504 8539 3506 8537
3510 8537 3511 8539 3516 8538 3525 8531
3513 8430 3499 8433 3498 8546
TIME...MOT...LOC 2026Z 283DEG 26KT 3519 8496 3493 8529
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:21 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 18, 3:21 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 321 PM EDT SAT JUN 18 2011 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...WEAK FRONTAL BOUNDARY STRETCHED ACROSS THE REGION DURING THE SHORT TERM WITH A SERIES OF IMPULSES MOVING THROUGH. ASSOCIATED CONVECTION IS EXPECTED AS EACH WAVE MOVES ACROSS THE MRX CWA. CURRENT ACTIVITY WILL MOVE OUT THIS EVENING WITH ANOTHER ROUND EXPECTED LATE TONIGHT INTO SUNDAY MORNING. A THIRD ROUND IS POSSIBLE SUNDAY AFTERNOON WITH BEST CHANCES OVER NORTHER AREAS. MODERATE TO HEAVY RAINFALL AND BRIEF WIND GUSTS WILL BE THE MAIN THREAT WITH EACH ROUND OF CONVECTION. .LONG TERM (MONDAY THROUGH SATURDAY)...A FEW SHOWERS OR THUNDERSTORMS MAY LINGER OVER NORTHERN LOCATION INTO MONDAY... OTHERWISE...UPPER LEVEL RIDGE MOVES IN FOR MONDAY AND TUESDAY. A SLOW MOVING COLD FRONT PUSHES IN LATE WEDNESDAY INTO WEDNESDAY NIGHT. THIS FRONT WILL LINGER OVER THE AREA AND PROVIDE OUR BEST CHANCE OF CONVECTION ON THURSDAY. WILL KEEP SOME LOW POPS INTO FRIDAY AS THE SYSTEM EXITS THE AREA WITH DRY CONDITIONS EXPECTED TO RETURN FOR SATURDAY. GUIDANCE NUMBERS LOOK GOOD AND KEPT TEMPERATURES CLOSE. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 95 71 97 71 / 40 30 10 10 10 KNOXVILLE AIRPORT, TN 69 92 70 94 69 / 50 40 20 10 10 OAK RIDGE, TN 70 92 70 94 69 / 50 40 20 10 10 TRI CITIES AIRPORT, TN 66 89 66 91 65 / 50 50 30 20 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 18, 3:04 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 304 AM EDT SAT JUN 18 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-190715- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 304 AM EDT SAT JUN 18 2011 /204 AM CDT SAT JUN 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS OVER THE OHIO RIVER VALLEY THIS MORNING WILL MOVE TOWARDS THE SOUTHERN APPALACHIAN REGION THIS AFTERNOON... BRINGING THE POTENTIAL FOR A FEW SEVERE STORMS WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A NORTHWEST FLOW PATTERN ALOFT WILL LINGER OVER THE SOUTHERN APPALACHIAN REGION THROUGH SUNDAY NIGHT...BRINGING THE POSSIBILITY OF SEVERAL THUNDERSTORM COMPLEXES FROM THE MID MISSISSIPPI AND OHIO RIVER VALLEYS. THESE THUNDERSTORM COMPLEXES MAY AFFECT THE SOUTHERN APPALACHIAN REGION ON SUNDAY...BRINGING THE POTENTIAL FOR DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH SUNDAY NIGHT.
In the hours before
Special weather statement, Jun 18, 12:13 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1213 PM EDT SAT JUN 18 2011 TNZ014>017-038-039-042-VAZ001-002-005-181715- CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN-LEE VA-NORTHWEST GREENE TN-SCOTT VA-SULLIVAN TN-WISE VA- 1213 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...GRAINGER... HAWKINS...HANCOCK...HAMBLEN...GREENE... LEE...WISE...SCOTT AND SULLIVAN COUNTIES UNTIL 115 PM... AT 1206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES WEST OF WISE TO 10 MILES SOUTHWEST OF TAZEWELL...WHICH WAS MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 12:18 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1218 PM EDT SAT JUN 18 2011 TNZ035>037-040-041-043-067>073-086-181715- ANDERSON TN-BLOUNT SMOKY MOUNTAINS TN-COCKE SMOKY MOUNTAINS TN-JEFFERSON TN-KNOX TN-LOUDON TN-MORGAN TN-NORTH SEVIER TN-NORTHWEST COCKE TN-NORTHWEST MONROE TN-NW BLOUNT TN-ROANE TN-SOUTHEAST GREENE TN-UNION TN- 1218 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...GREENE...SEVIER... COCKE...MORGAN...KNOX...JEFFERSON...ANDERSON...LOUDON...UNION AND ROANE COUNTIES UNTIL 115 PM... AT 1212 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYNARDVILLE TO CROSSVILLE...WHICH WERE MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 1:09 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 109 PM EDT SAT JUN 18 2011 TNZ016>018-042>047-VAZ002-005-006-008-181815- HAWKINS TN-JOHNSON TN-NORTHWEST CARTER TN-NORTHWEST GREENE TN-RUSSELL VA-SCOTT VA-SOUTHEAST CARTER TN-SOUTHEAST GREENE TN-SULLIVAN TN-UNICOI TN-WASHINGTON VA-WASHINGTON TN-WISE VA- 109 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CARTER...WISE... WASHINGTON...SCOTT...RUSSELL...JOHNSON...HAWKINS...WASHINGTON... UNICOI AND SULLIVAN COUNTIES UNTIL 215 PM... AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WISE TO KINGSPORT TO 11 MILES EAST OF RUSSELLVILLE...WHICH WAS MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 1:14 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 114 PM EDT SAT JUN 18 2011 TNZ040-041-068-070>074-085>087-181815- BLOUNT SMOKY MOUNTAINS TN-COCKE SMOKY MOUNTAINS TN-JEFFERSON TN-LOUDON TN-MCMINN TN-NORTH SEVIER TN-NORTHWEST COCKE TN-NORTHWEST MONROE TN-NW BLOUNT TN-SEVIER SMOKY MOUNTAINS TN-SOUTHEAST MONROE TN- 114 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...COCKE... MONROE...EXTREME NORTHERN MCMINN...JEFFERSON AND LOUDON COUNTIES UNTIL 215 PM EDT... AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANDRIDGE TO 8 MILES NORTHWEST OF SWEETWATER...WHICH WAS MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 2:11 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 211 PM EDT SAT JUN 18 2011 NCZ060-061-TNZ086-087-181915- CHEROKEE NC-CLAY NC-NORTHWEST MONROE TN-SOUTHEAST MONROE TN- 211 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONROE...CLAY AND CHEROKEE COUNTIES UNTIL 315 PM... AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STECOAH TO 7 MILES SOUTHWEST OF TAPOCO...WHICH WAS MOVING SOUTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Local storm report, Jun 18, 3:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
342 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/18/2011 SEQUATCHIE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN DUNLAP. REPORTED BY DISPATCH.
&&
FERRELLThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:52 AM EDT | Severe Thunderstorm Warning | MRX | Morgan | 38 min |
| Jun 18, 3:18 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea, Sequatchie | 57 min |
| Jun 18, 3:23 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 67 min |
| Jun 18, 3:50 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk | 55 min |
| Jun 18, 4:11 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Polk | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.